Čudnovskiǐ G. V.. Some results in the theory of infinitely long expressions. English translation of XXXVII 215 by Mendelson E.. Soviet mathematics, vol. 9 no. 2 , pp. 556–559 [Book Review]

Journal of Symbolic Logic 37 (1):202-203 (1972)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 77,712

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

11 (#853,077)

6 months
1 (#481,005)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references